# SDR CAL950631

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100502115
- Condition: Low Pressure
- Location: Galley Door
- Part time: 21,893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 0291 - INSPECTION FOUND THE AFT GALLEY DOOR EMERGENCY EVACUATION SLIDE WITH LOW PRESSURE DURING A PRE-FLIGHT CHECK.  THE AFT GALLEY DOOR EMERGENCY EVACUATION SLIDE WAS REMOVED AND REPLACED.  (X)
